# SDR AALA202410144819

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 28,908 hours, 13,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 6210
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 12C WHITE LED LIGHT SEAT MOUNTED AISLE INOPERATIVE. REPLACE EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00.
